On the Ricci operator of locally homogeneous Lorentzian 3-manifolds

Giovanni Calvaruso 1  and Oldrich Kowalski 2
  • 1 Dipartimento di Matematica “E. De Giorgi”, Università del Salento, Lecce, Italy
  • 2 Faculty of Mathematics and Physics, Charles University, Praha, Czech Republic

Abstract

We determine the admissible forms for the Ricci operator of three-dimensional locally homogeneous Lorentzian manifolds.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] Bueken P., Three-dimensional Lorentzian manifolds with constant principal Ricci curvatures π1 = π2 ≠ π3, J. Math. Phys., 1997, 38, 1000–1013 http://dx.doi.org/10.1063/1.531880

  • [2] Bueken P., On curvature homogeneous three-dimensional Lorentzian manifolds, J. Geom. Phys., 1997, 22, 349–362 http://dx.doi.org/10.1016/S0393-0440(96)00037-X

  • [3] Bueken P., Djoric M., Three-dimensional Lorentz metrics and curvature homogeneity of order one, Ann. Glob. Anal. Geom., 2000, 18, 85–103 http://dx.doi.org/10.1023/A:1006612120550

  • [4] Calvaruso G., Homogeneous structures on three-dimensional Lorentzian manifolds, J. Geom. Phys., 2007, 57, 1279–1291. Addendum: J. Geom. Phys., 2008, 58, 291–292 http://dx.doi.org/10.1016/j.geomphys.2006.10.005

  • [5] Calvaruso G., Einstein-like metrics on three-dimensional homogeneous Lorentzian manifolds, Geom. Dedicata, 2007, 127, 99–119 http://dx.doi.org/10.1007/s10711-007-9163-7

  • [6] Calvaruso G., Pseudo-Riemannian 3-manifolds with prescribed distinct constant Ricci eigenvalues, Diff. Geom. Appl., 2008, 26, 419–433 http://dx.doi.org/10.1016/j.difgeo.2007.11.031

  • [7] Calvaruso G., Three-dimensional homogeneous Lorentzian metrics with prescribed Ricci tensor, preprint

  • [8] Chaichi M., García-Río E., Vázquez-Abal M.E., Three-dimensional Lorentz manifolds admitting a parallel null vector field, J. Phys. A: Math. Gen., 2005, 38, 841–850 http://dx.doi.org/10.1088/0305-4470/38/4/005

  • [9] Cordero L.A., Parker P.E., Left-invariant Lorentzian metrics on 3-dimensional Lie groups, Rend. Mat., Serie VII, 1997, 17, 129–155

  • [10] Kowalski O., Nonhomogeneous Riemannian 3-manifolds with distinct constant Ricci eigenvalues, Nagoya Math. J., 1993, 132, 1–36

  • [11] Kowalski O., Nikčević S.Ž., On Ricci eigenvalues of locally homogeneous Riemannian 3-manifolds, Geom. Dedicata, 1996, 62, 65–72 http://dx.doi.org/10.1007/BF00240002

  • [12] Kowalski O., Prüfer F., On Riemannian 3-manifolds with distinct constant Ricci eigenvalues, Math. Ann., 1994, 300, 17–28 http://dx.doi.org/10.1007/BF01450473

  • [13] Milnor J., Curvature of left invariant metrics on Lie groups, Adv. Math., 1976, 21, 293–329 http://dx.doi.org/10.1016/S0001-8708(76)80002-3

  • [14] O’Neill B., Semi-Riemannian Geometry, Academic Press, New York, 1983

  • [15] Nomizu K., Left-invariant Lorentz metrics on Lie groups, Osaka J. Math., 1979, 16, 143–150

  • [16] Rahmani S., Métriques de Lorentz sur les groupes de Lie unimodulaires de dimension trois, J. Geom. Phys., 1992, 9, 295–302 (in French) http://dx.doi.org/10.1016/0393-0440(92)90033-W

OPEN ACCESS

Journal + Issues

Open Mathematics is a fully peer-reviewed, open access, electronic journal that publishes significant and original works in all areas of mathematics. The journal publishes both research papers and comprehensive and timely survey articles. Open Math aims at presenting high-impact and relevant research on topics across the full span of mathematics.

Search